# SDR HALA0700092

- Difficulty date: June 8, 2006
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,941 hours, 29,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 434-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL FUSELAGE SKIN PANEL BS 434 TO 654, STR 25R TO 35 R, HAS MULTIPLE LIGHTNING STRIKES AND LIGHTNING BLENDS.  REMOVED AND REPAIRED LIGHTNING STRIKES DAMAGE OF FUSELAGE SKIN BS 434 TO 654, STR 25R TO 35R IAW WITH SRM 53-00-01 AND ACCOMPLISHED ALL STEPS OF EO 05-3053 AND HAL M105 598046.
